Lupron

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Lupron and other GnRHa (Gonadotropin-Releasing Hormone agonist) drugs are strongly suspected of causing life-altering, even debilitating, persistent side effects. GnRHa drugs act as a form of chemical castration by abolishing the initial chemical signal that ultimately leads to the production of testosterone and estrogen, decreasing their concentrations in the body many-fold. Appropriate levels of... »

Lupron Depot

Writer describes health concerns over Lupron Depot

Chicago-based writer Toma Lynn Smith has described the life-changing side effects she experienced after just two injections of Lupron Depot. Publishing on the Huffington Post‘s health blog, she explained that the medication has caused serious consequences for her health. Key excerpts from her article include: “My personal testimony is that after receiving two shots, I had hot flashes, ... »